# SDR SWAA2017020111591

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 41,852 hours, 24,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AFT GALLEY AREA EMERGENCY LIGHT INOPERATIVE BETWEEN BS 986.5 TO 1006.  R & R LIGHT IAW AMM.
